MathSciNet Relay Station
MathSciNet bibliographic data
MR676530 (84e:20007) 20B35 (05A05)
Boccara, G. Cycles comme produit de deux permutations de classes données. (French) [Cycles as products of two permutations of given classes] Discrete Math. 38 (1982), no. 2-3, 129–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement